Linear Inviscid Damping in Gevrey Spaces

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


We prove linear inviscid damping near a general class of monotone shear flows in a finite channel, in Gevrey spaces. This is an essential step towards proving nonlinear inviscid damping for general shear flows that are not close to the Couette flow, which is a major open problem in 2d Euler equations.

Original languageEnglish (US)
Pages (from-to)1327-1355
Number of pages29
JournalArchive For Rational Mechanics And Analysis
Issue number2
StatePublished - Feb 1 2020

Bibliographical note

Publisher Copyright:
© 2019, Springer-Verlag GmbH Germany, part of Springer Nature.


Dive into the research topics of 'Linear Inviscid Damping in Gevrey Spaces'. Together they form a unique fingerprint.

Cite this